MAUDE Adverse Event Report: COOK INC CXI SUPPORT CATHETER; KRA CATHETER, CONTINUOUS FLUSH

COOK INC CXI SUPPORT CATHETER; KRA CATHETER, CONTINUOUS FLUSH
Catalog Number CXI-2.6-18-150-P-NS-0
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/13/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional product investigation and complaint record remediation were not performed.A limited investigation for this product/problem combination was performed as part of remediation evaluation, specifically a review of the complaint database for similar product/problem complaints.Six similar complaints found within the scope of (b)(4), including this one, were identified and compared.These six complaints do not share consistent commonalities; the individual investigations did not include material analysis of the components or returned particulate matter; and the returned devices were not retained.Patient factors were ruled out as a contributing element.No similar complaints were found in the database after may 2016.Refer to similar mdrs submitted as part of (b)(4): 1820334-2017-03405, 1820334-2017-03407, 1820334-2017-03843, 1820334-2017-03392, and 1820334-2017-03844.
 
Event or Problem Description
The cxi was advanced over an unknown wire guide during a training session (no patient use).There was an attempt to remove the wire guide from the cxi, but the wire guide became stuck.More force was added and the wire guide could be removed from the cxi although the cxi got kinked.The user then noticed that an unknown green substance came out from the inner lumen of the cxi.

Brand Name
CXI SUPPORT CATHETER
Common Device Name
KRA CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7006269
Report Number1820334-2017-03408
Device Sequence Number19268764
Product Code KRA
UDI-Device Identifier00827002500013
UDI-Public(01)00827002500013(17)151101(10)3895191
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberCXI-2.6-18-150-P-NS-0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2017
Initial Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1